# SDR DALA2023053104344

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N955DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38743
- Aircraft time: 24,403 hours, 11,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG2787279) CRACK WEB - INTERCOSTAL BTW BS 927 TO BS 947.5 AND STR 25R AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOCATED BTW BS 927 TO BS 947.5 AND STR 25R AFT CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G AND DRAWING 147A7500.
